EconPapers    
Economics at your fingertips  
 

Obstacles to bounded recovery

Boris Shekhtman

Abstract and Applied Analysis, 2001, vol. 6, 1-20

Abstract:

Let X be a Banach space, V ⊂ X is its subspace and U ⊂ X * . Given x ∈ X , we are looking for v ∈ V such that u ( v ) = u ( x ) for all u ∈ U and ‖ v ‖ ≤ M ‖ x ‖ . In this article, we study the restrictions placed on the constant M as a function of X , V , and U .

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/392140.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/392140.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:392140

DOI: 10.1155/S1085337501000719

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:392140